Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 233, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Oct 22, 2012, 6:32 AM CDT for Borden County, Scurry County, Texas. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 22, 2012, 6:32 AM CDT (11:32 UTC)
- Expired
- Oct 22, 2012, 7:30 AM CDT
- In force
- 58 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Borden County, TX, Scurry County, TX
The radar
The Lubbock radar (KLBB), 122 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 22, 6:50 AM CDT | HAIL 1 | 4 E Dermott, TX | PUBLIC REPORTED NICKEL TO QUARTER SIZE HAIL |
| Oct 22, 7:22 AM CDT | HAIL 1 | Snyder, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 11.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3666 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
393
WUUS54 KMAF 221132
SVRMAF
TXC033-415-221230-
/O.NEW.KMAF.SV.W.0233.121022T1132Z-121022T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
632 AM CDT MON OCT 22 2012
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCURRY COUNTY IN WEST TEXAS...
EASTERN BORDEN COUNTY IN WEST TEXAS...
* UNTIL 730 AM CDT
* AT 627 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHWEST OF LAKE J.B. THOMAS...OR 10 MILES SOUTHEAST OF GAIL...
MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
KNAPP...
ARAH...
FLUVANNA...
RANDALLS CORNER...
UNION...
DERMOTT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
&&
LAT...LON 3256 10111 3252 10140 3255 10155 3273 10143
3297 10118 3297 10075 3281 10065
TIME...MOT...LOC 1132Z 231DEG 46KT 3269 10130
$$2 follow-up statements
077
WWUS54 KMAF 221153
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
653 AM CDT MON OCT 22 2012
TXC033-415-221230-
/O.CON.KMAF.SV.W.0233.000000T0000Z-121022T1230Z/
SCURRY TX-BORDEN TX-
653 AM CDT MON OCT 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR EASTERN BORDEN AND SCURRY COUNTIES...
AT 650 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED FROM NEAR DERMOTT TO NEAR KNAPP...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
SNYDER AND DERMOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
&&
LAT...LON 3256 10111 3254 10124 3268 10127 3291 10124
3297 10118 3297 10075 3281 10065
TIME...MOT...LOC 1151Z 234DEG 44KT 3280 10108
$$210
WWUS54 KMAF 221216
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
716 AM CDT MON OCT 22 2012
TXC033-415-221230-
/O.CON.KMAF.SV.W.0233.000000T0000Z-121022T1230Z/
SCURRY TX-BORDEN TX-
716 AM CDT MON OCT 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR EASTERN BORDEN AND SCURRY COUNTIES...
AT 713 AM CDT...TRAINED WEATHER SPOTTERS REPORTED NICKEL SIZE HAIL
IN SNYDER. THE STORM THAT PRODUCED THE HAIL WAS LOCATED NEAR
SNYDER...MOVING NORTHEAST AT 35 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...CENTRAL
SCURRY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
&&
LAT...LON 3256 10111 3254 10124 3268 10127 3291 10124
3297 10118 3297 10075 3281 10065
TIME...MOT...LOC 1216Z 230DEG 27KT 3271 10087
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 22, 5:56 AM CDT, 36 minutes earlier.
Area forecast discussion, Oct 22, 5:56 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 556 AM CDT MON OCT 22 2012 .DISCUSSION... THE LATEST AVIATION DISCUSSION IS BELOW. && .AVIATION... AN MVFR DECK WILL MOVE NEAR KMAF BY 22/12Z. HOWEVER...A LINE OF CONVECTION WAS MOVING NORTHEASTWARD ACROSS THE AREA AND MAY PREVENT THE LOW CLOUDS FROM IMPINGING UPON KMAF. FOR NOW...WILL INCLUDE A TEMPORARY MVFR CEILING WITH THUNDERSTORMS AT KMAF UNTIL 22/14Z. WINDS WILL BECOME GUSTY DURING THE AFTERNOON HOURS AT KCNM AND KHOB...THEN DECREASE AFTER SUNSET. OTHERWISE...VFR CONDITIONS WILL PREVAIL AREAWIDE THROUGH THE PERIOD. && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. &&
Hazardous weather outlook, Oct 22, 4:59 AM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 459 AM CDT MON OCT 22 2012 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-231000- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 459 AM CDT MON OCT 22 2012 /359 AM MDT MON OCT 22 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL MOVE NORTHEASTWARD ACROSS THE PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS THIS MORNING. A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS OVER 50 MPH...SMALL HAIL...BRIEF HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DRY AND WINDY CONDITIONS COULD RESULT IN ELEVATED FIRE WEATHER CONDITIONS OVER THE SOUTHEAST NEW MEXICO PLAINS...AND PERHAPS THE GUADALUPE MOUNTAINS...WEDNESDAY AFTERNOON. A STRONG COLD FRONT IS EXPECTED TO MOVE SOUTH THROUGH THE AREA FRIDAY. NORTHEAST WINDS FUNNELING THROUGH GUADALUPE PASS COULD RISE ABOVE 40 MPH SUSTAINED FRIDAY AND FRIDAY NIGHT BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Oct 22, 2:47 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
247 AM CDT MON OCT 22 2012
TXZ045>047-050-051-220815-
DAWSON-GAINES-MARTIN-BORDEN-ANDREWS-
247 AM CDT MON OCT 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
DAWSON...EASTERN ANDREWS...EASTERN GAINES...MARTIN AND WEST CENTRAL
BORDEN COUNTIES UNTIL 315 AM CDT...
A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST OF SAND AT 246
AM CDT...MOVING NORTHEAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS... HAIL UP TO THE SIZE OF NICKELS... HEAVY RAIN... AND
FREQUENT DEADLY LIGHTNING ARE POSSIBLE.
&&
LAT...LON 3292 10187 3268 10168 3216 10183 3211 10227
3248 10268 3296 10247 3297 10211
TIME...MOT...LOC 0746Z 219DEG 38KT 3258 10231Special weather statement, Oct 22, 3:36 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
336 AM CDT MON OCT 22 2012
TXZ045>048-050>052-220915-
DAWSON-GAINES-HOWARD-MARTIN-SCURRY-BORDEN-ANDREWS-
336 AM CDT MON OCT 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
BORDEN...DAWSON...EASTERN GAINES...NORTHEASTERN ANDREWS...NORTHERN
HOWARD...NORTHERN MARTIN AND NORTHWESTERN SCURRY COUNTIES UNTIL 415
AM CDT...
A STRONG THUNDERSTORM WAS LOCATED 11 MILES WEST OF TARZAN AT 334 AM
CDT...MOVING NORTHEAST AT 35 MPH. ADDITIONAL THUNDERSTORMS ARE
LOCATED IN ANDREWS...HOWARD...GAINS...LAMESA...AND BORDEN COUNTY
MOVING EAST AROUND 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS NEAR 50 MPH... SMALL HAIL... HEAVY RAIN... AND DEADLY
LIGHTNING ARE POSSIBLE.
&&
LAT...LON 3292 10241 3296 10072 3254 10118 3228 10136
3229 10184 3213 10223 3230 10265
TIME...MOT...LOC 0834Z 223DEG 41KT 3236 10215Special weather statement, Oct 22, 4:32 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
432 AM CDT MON OCT 22 2012
TXZ045>048-050>053-221030-
DAWSON-GAINES-HOWARD-MARTIN-MITCHELL-SCURRY-BORDEN-ANDREWS-
432 AM CDT MON OCT 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
BORDEN...DAWSON...EASTERN GAINES...NORTHEASTERN ANDREWS...NORTHERN
HOWARD...NORTHERN MARTIN...NORTHERN MITCHELL AND SCURRY COUNTIES
UNTIL 530 AM CDT...
A STRONG THUNDERSTORM WAS LOCATED 11 MILES WEST OF TARZAN AT 430 AM
CDT...MOVING NORTHEAST AT 35 MPH. ADDITIONAL STRONG THUNDERSTORMS
ARE LOCATED OVER DAWSON...BORDEN...SCURRY...HOWARD...AND MITCHELL
COUNTY AND MOVING NORTHEAST AROUND 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO SMALL HAIL AND STRONG WINDS NEAR 50 TO 55 MPH...
DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU
CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
SEEK SAFE SHELTER NOW.
&&
LAT...LON 3295 10221 3295 10066 3244 10070 3221 10227
3245 10231
TIME...MOT...LOC 0930Z 219DEG 33KT 3236 10214Special weather statement, Oct 22, 5:22 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
522 AM CDT MON OCT 22 2012
TXZ045-050-051-061-062-221045-
ECTOR-GAINES-MARTIN-MIDLAND-ANDREWS-
522 AM CDT MON OCT 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EASTERN ANDREWS...NORTHEASTERN ECTOR...NORTHWESTERN MIDLAND...
SOUTHEASTERN GAINES AND SOUTHWESTERN MARTIN COUNTIES UNTIL 545 AM
CDT...
A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF GARDENDALE AT 521
AM CDT...MOVING NORTHEAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO SMALL HAIL AND STRONG WINDS NEAR 50 TO 55 MPH...
DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU
CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
SEEK SAFE SHELTER NOW.
&&
LAT...LON 3282 10262 3283 10223 3249 10231 3222 10228
3224 10204 3213 10204 3208 10219 3198 10237
3215 10265
TIME...MOT...LOC 1021Z 232DEG 34KT 3211 10235Special weather statement, Oct 22, 5:35 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
535 AM CDT MON OCT 22 2012
TXZ045>047-050>052-221130-
DAWSON-GAINES-HOWARD-MARTIN-BORDEN-ANDREWS-
535 AM CDT MON OCT 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
BORDEN...DAWSON...EASTERN GAINES...NORTHEASTERN ANDREWS...NORTHERN
HOWARD AND NORTHERN MARTIN COUNTIES UNTIL 600 AM CDT...
A CLUSTER OF STRONG THUNDERSTORMS WERE LOCATED OVER DAWSON...MARTIN
AND BORDEN COUNTIES AT 533 AM CDT...MOVING NORTHEAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO PENNY HAIL AND WINDS OVER 50 MPH...BRIEF HEAVY
RAINFALL AND DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH
THESE STORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
&&
LAT...LON 3277 10119 3237 10132 3226 10179 3223 10228
3250 10231 3283 10222 3296 10222 3297 10118
TIME...MOT...LOC 1035Z 241DEG 27KT 3256 10191Special weather statement, Oct 22, 6:05 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
605 AM CDT MON OCT 22 2012
TXZ046>048-051-052-221200-
DAWSON-HOWARD-MARTIN-SCURRY-BORDEN-
605 AM CDT MON OCT 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
BORDEN...EASTERN DAWSON...NORTHERN MARTIN...NORTHWESTERN HOWARD AND
NORTHWESTERN SCURRY COUNTIES UNTIL 700 AM CDT...
A LINE OF STRONG THUNDERSTORMS WAS LOCATED 4 MILES NORTH OF LENORAH
AT 605 AM CDT...MOVING NORTHEAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO SMALL HAIL AND STRONG WINDS NEAR 50 MPH... DEADLY
CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
&&
LAT...LON 3225 10140 3226 10202 3236 10213 3297 10186
3297 10103
TIME...MOT...LOC 1105Z 242DEG 45KT 3238 10186The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 10:31 PM CDT | Special Weather Statement | MAF | Jeff Davis | 29 min |
| Oct 21, 10:59 PM CDT | Special Weather Statement | MAF | Jeff Davis | 31 min |
| Oct 21, 11:27 PM CDT | Special Weather Statement | MAF | Reeves | 48 min |
| Oct 22, 12:15 AM CDT | Special Weather Statement | MAF | Reeves | 45 min |
| Oct 22, 12:38 AM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Ward, Winkler | 52 min |
| Oct 22, 1:10 AM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Ward, Winkler | 50 min |
| Oct 22, 1:51 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Winkler | 54 min |
| Oct 22, 2:47 AM CDT | Special Weather Statement | MAF | Dawson, Martin | 28 min |
| Oct 22, 3:36 AM CDT | Special Weather Statement | MAF | Andrews, Borden, Dawson, Howard, Martin | 39 min |
| Oct 22, 4:32 AM CDT | Special Weather Statement | MAF | Borden, Dawson, Martin, Scurry | 58 min |
| Oct 22, 5:22 AM CDT | Special Weather Statement | MAF | Andrews | 23 min |
| Oct 22, 5:35 AM CDT | Special Weather Statement | MAF | Borden, Dawson, Martin | 55 min |
| Oct 22, 5:50 AM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 14 min |
| Oct 22, 6:05 AM CDT | Special Weather Statement | MAF | Borden, Dawson, Howard, Martin | 55 min |
| Oct 22, 6:59 AM CDT | Special Weather Statement | MAF | Borden, Howard | 46 min |
| Oct 22, 7:02 AM CDT | Severe Thunderstorm Warning | MAF | Mitchell, Scurry | 58 min |
| Oct 22, 7:12 AM CDT | Special Weather Statement | MAF | Glasscock | 63 min |
| Oct 22, 7:54 AM CDT | Special Weather Statement | MAF | Howard | 36 min |
| Oct 22, 8:06 AM CDT | Special Weather Statement | MAF | Glasscock | 24 min |
| Oct 22, 8:35 AM CDT | Special Weather Statement | MAF | Mitchell | 25 min |
| Oct 22, 9:01 AM CDT | Special Weather Statement | MAF | Mitchell | 29 min |
| Oct 22, 9:31 AM CDT | Special Weather Statement | MAF | Mitchell | 29 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.